# SDR USAA2014071500017

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N83222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CREASE BEAM INNER CHORD BETWEEN BS 395 TO 460, LBL 58.22.  REPAIRED CREASE BEAM INNER CHORD BETWEEN BS 395 TO 460, LBL 58.22 IAW SRM 53-00-51-1A-1, 51-40-02, 51-70-12 & AMM 51-20-00.
